# SDR CALA2025111811310

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 54,586 hours, 19,460 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE COVER 21DEF REQUIRES ADJUSTMENT.  REPOSITIONED EMERGENCY DOOR HANDLE COVER AT DOOR 21DEF, NO FURTHER MAINT REQUIRED.
